Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

A. Magni - C. Mantegazza

A Note on Grayson's Theorem

created by root on 17 May 2009
modified by mantegaz on 03 Dec 2014

[BibTeX]

Published Paper

Inserted: 17 may 2009
Last Updated: 3 dec 2014

Journal: Rend. Sem. Mat. Univ. Padova
Volume: 131
Pages: 263-279
Year: 2014

Abstract:

In this note we show a variational proof of Matthew Grayson's convexification theorem for simple closed curves moving by curvature in the plane.


Download:

Credits | Cookie policy | HTML 5 | CSS 2.1